# SDR DLM88060830

- Difficulty date: October 9, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- Aircraft time: 42,670 hours, 32,848 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: C38C37
- Condition: Detached
- Location: Lt Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RAPID DEPRESSURIZATION AT FL 330 MASKS DID NOT DROP PRIOR LOSS OF CABIN FLOW-LIGHT BLINKED.  NO OTHER LIGHTS WERE ON, CABIN ALT CLIMBED TO 10500 FT MAX.  FOUND DUCT CLAMP OFF AT INLET OF LT PACK ACM.  RESECURED CLAMP AND PRESSURIZED CABIN USING LT ENG AS PNEU SUPPLY ALSO PERFORMED CABIN PRESSURIZATION USING RT PACK AND ENG ALL SYSTEMS NORMAL.
